MathSciNet Relay Station
MathSciNet bibliographic data
MR2381177 11R11 (11R29)
Byeon, Dongho; Lee, Shinae Divisibility of class numbers of imaginary quadratic fields whose discriminant has only two prime factors. Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 1, 8–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement